# SDR MASA200600143

- Difficulty date: January 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,278 hours, 15,203 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R27116K1
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX - FLAPS DEGRADED STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED SKEW DETECTOR UNIT AND SENSOR.
